# SDR AALA202108309830

- Difficulty date: August 23, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737-8
- Aircraft serial: 44476
- Aircraft time: 1,324 hours, 572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850325BHW
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 21C EMERGENCY PATH LIGHT DAMAGED.   REPLACED DAMAGED SHROUD PER AMM 33-51-11.
